# SDR SWAA2023062755900

- Difficulty date: June 2, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8705Q
- Make and model: Boeing 737-8
- Aircraft serial: 42558
- Aircraft time: 12,340 hours, 5,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-221-07 AFT CARGO COMPARTMENT R/H/S Z ANGLE BETWEEN STA 727C AND STA 767; 97% OF CORROSION IS ON THE TOP SKIN AND 3% ON THE BOTTOM SKIN OF Z ANGLE IN SEVERAL AREAS AS MARKED<[01] BLENDED OUT CORROSION SPOTS FROM STA 727C TO STA 767. FOUND WITHIN LIMITS FROM STA 727C TO STA 727E +16.3' I.A.W. SRM 53-00-53-1A-2 WITH MAX DEPTH=0.004'. FOUND OUT OF LIMITS FROM STA 727E+16.3' TO STA 767 WITH MAX DEPTH=0.007';[02] VERIFIED STEP 1;[ REMOVED 'Z' ANGLE FROM STA 727-767 IAW SRM 51-40-02;STARTED LOCATING AND DRILLING AND FABRICATING R/H Z ANGLE BETWEEN STA 727C AND STA 767 IAW SRM 53-00-53-2R-5; SRM 51-40-02-0G-0; FINISHED FABRICATING Z ANGLE I.A.W 53-00-53-2R-5;[12] VERIFIED ACTION ITEM 11;[13] STARTED FABRICATION OF SPLICE PLATE IAW SRM 53-00-53-2R-5;[14] VERIFIED ACTION ITEM 13;[15] COMPLETED FABRICATION OF ZEE ANGLE SPLICE PLATE IAW SRM 53-00-53-2R-5;[16] VERIFIED STEP 15  OK TO TREAT AND PRIME Z ANGLES AND SPLICE;[17] TREATED AND PRIME Z ANGLES AND SPLICE IAW AMM 51-21-41-370-803 AND AMM 51-21-72-370-804;[18] VERIFIED STEP 17  OK TO INSTALL Z ANGLES AND SPLICE;[19] INSTALLED SPLICE ON Z ANGLE AND 2EA BRACKETS IAW SRM 53-00-53-2R-5; SRM 51-40-02-0G-0;[20] VERIFIED STEP 19;[21] NEED OK TO INSTALL Z- ANGLE ON OF A/C INSTALLED Z-ANGLE ON R/H AFT CARGO COMPARTMENT IAW SRM53-00-053-2R-5 REPAIR 5;[24] VERIFIED ITEM 23 OK TO CIC;[25] APPLIED CIC ON Z ANGLE IAW AMM 51-21-91-620-802;
